Existence of solutions for discrete boundary value problems with second order dependence on parameters

  • Aboudramane Guiro Laboratoire de Mathmatiques et Informatique (LAMI) Unit de Formation et de Recherche en Sciences et Techniques, Universit Nazi Boni, 01 BP 1091 Bobo-Dioulasso 01, Bobo Dioulasso, Burkina Faso.
  • Idrissa Ibrango Laboratoire de Mathmatiques et Informatique (LAMI) Unit de Formation et de Recherche en Sciences et Techniques, Universit Nazi Boni, 01 BP 1091 Bobo-Dioulasso 01, Bobo Dioulasso, Burkina Faso.

Abstract

We prove the existence of non trivial solution for discrete nonlinear problems of Kirchhoff type. The proof of the main result is based on a mountain pass lemma.

Published
2017-10-01
How to Cite
GUIRO, Aboudramane; IBRANGO, Idrissa. Existence of solutions for discrete boundary value problems with second order dependence on parameters. CUBO, A Mathematical Journal, [S.l.], v. 19, n. 3, p. 57–67, oct. 2017. ISSN 0719-0646. Available at: <http://revistas.ufro.cl/index.php/cubo/article/view/1630>. Date accessed: 17 oct. 2018.